JournalsprimsVol. 36, No. 2pp. 191–230

Cauchy Problems for Mixed-Type Operators

  • Keisuke Uchikoshi

    National Defense Academy of Japan, Yokosuka, Kanagawa, Japan
Cauchy Problems for Mixed-Type Operators cover
Download PDF

Abstract

We give a general theory of the Cauchy problems for various types of operators, containing hyperbolic operators, elliptic operators, and mixed-type operators. We will give a necessary and sufficient condition for the Cauchy problems to be well-posed.

Cite this article

Keisuke Uchikoshi, Cauchy Problems for Mixed-Type Operators. Publ. Res. Inst. Math. Sci. 36 (2000), no. 2, pp. 191–230

DOI 10.2977/PRIMS/1195143101